# SDR C2XA09IA143

- Difficulty date: May 28, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 21,935 hours, 16,413 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 98070817
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24,789 hours, 18,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2627 - DURING CLIMB THE CREW REPORTED THAT BOTH THE PILOT AND COPILOT ATT AND HDG FAILED.  THE AIRCRAFT RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS AHRS COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
